# SDR P5CA1001616

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 33,769 hours, 5,367 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND TO THE RT UPPER RUDDER EXTERNAL SURFACE MID-AREA WITH DENT 1.0 INCHES IN DIAMETER.  PERMANENT REPAIR WAS ACCOMPLISHED BY ENGINEERING ORDER 4455A033.  THIS EO IS CLASSIFIED AS "MAJOR" AS DEFINED IN FAR 43 APPENDIX A.
